On first layers of ℤp-extensions

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


For any number field k, we show that the elements which generate the first layers of arbitrary Z{double-struck}p-extensions can be characterized by means of a certain norm compatibility property that is defined with respect to the cyclotomic Z{double-struck}p-extension of k.

Original languageEnglish
Pages (from-to)4010-4023
Number of pages14
JournalJournal of Number Theory
Issue number12
Publication statusPublished - 2013 Dec

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'On first layers of ℤp-extensions'. Together they form a unique fingerprint.

Cite this